Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

75 Publications


2020 | Journal Article | IST-REx-ID: 9104 | OA
Bao, Zhigang, et al. “On the Support of the Free Additive Convolution.” Journal d’Analyse Mathematique, vol. 142, Springer Nature, 2020, pp. 323–48, doi:10.1007/s11854-020-0135-2.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 8175 | OA
Betea, Dan, et al. “New Edge Asymptotics of Skew Young Diagrams via Free Boundaries.” Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics, 34, Formal Power Series and Algebraic Combinatorics, 2019.
View | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 72 | OA
Ferrari, Patrick, et al. “Limit Law of a Second Class Particle in TASEP with Non-Random Initial Condition.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 55, no. 3, IHP, 2019, pp. 1203–25, doi:10.1214/18-AIHP916.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7423 | OA
Akemann, Gernot, et al. “Finite Rank Perturbations in Products of Coupled Random Matrices: From One Correlated to Two Wishart Ensembles.” Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, vol. 55, no. 1, Institute of Mathematical Statistics, 2019, pp. 441–79, doi:10.1214/18-aihp888.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6086 | OA
Sadel, Christian, and Disheng Xu. “Singular Analytic Linear Cocycles with Negative Infinite Lyapunov Exponents.” Ergodic Theory and Dynamical Systems, vol. 39, no. 4, Cambridge University Press, 2019, pp. 1082–98, doi:10.1017/etds.2017.52.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179 | OA
Schröder, Dominik J. From Dyson to Pearcey: Universal Statistics in Random Matrix Theory. IST Austria, 2019, doi:10.15479/AT:ISTA:th6179.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6182 | OA
Erdös, László, et al. “Random Matrices with Slow Correlation Decay.” Forum of Mathematics, Sigma, vol. 7, e8, Cambridge University Press, 2019, doi:10.1017/fms.2019.2.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6186 | OA
Cipolloni, Giorgio, et al. “Cusp Universality for Random Matrices, II: The Real Symmetric Case.” Pure and Applied Analysis , vol. 1, no. 4, MSP, 2019, pp. 615–707, doi:10.2140/paa.2019.1.615.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6240 | OA
Alt, Johannes, et al. “Location of the Spectrum of Kronecker Random Matrices.” Annales de l’institut Henri Poincare, vol. 55, no. 2, Institut Henri Poincaré, 2019, pp. 661–96, doi:10.1214/18-AIHP894.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511 | OA
Bao, Zhigang, et al. “Local Single Ring Theorem on Optimal Scale.” Annals of Probability, vol. 47, no. 3, Institute of Mathematical Statistics, 2019, pp. 1270–334, doi:10.1214/18-AOP1284.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6843 | OA
Gehér, György Pál, et al. “On Isometric Embeddings of Wasserstein Spaces – the Discrete Case.” Journal of Mathematical Analysis and Applications, vol. 480, no. 2, 123435, Elsevier, 2019, doi:10.1016/j.jmaa.2019.123435.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 7035 | OA
Geher, Gyorgy Pal, et al. “Dirac Masses and Isometric Rigidity.” Kyoto RIMS Kôkyûroku, vol. 2125, Research Institute for Mathematical Sciences, Kyoto University, 2019, pp. 34–41.
View | Download Submitted Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 405 | OA
Virosztek, Daniel. “Jointly Convex Quantum Jensen Divergences.” Linear Algebra and Its Applications, vol. 576, Elsevier, 2019, pp. 67–78, doi:10.1016/j.laa.2018.03.002.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
Ajanki, Oskari H., et al. “Stability of the Matrix Dyson Equation and Random Matrices with Correlations.” Probability Theory and Related Fields, vol. 173, no. 1–2, Springer, 2019, pp. 293–373, doi:10.1007/s00440-018-0835-z.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 284 | OA
Virosztek, Daniel. “Maps on Probability Measures Preserving Certain Distances - a Survey and Some New Results.” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2, Bolyai Institute, 2018, pp. 65–80, doi:10.14232/actasm-018-753-y.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, et al. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 3, Society for Industrial and Applied Mathematics , 2018, pp. 3271–90, doi:10.1137/17M1143125.
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
Betea, Dan, et al. “The Free Boundary Schur Process and Applications I.” Annales Henri Poincare, vol. 19, no. 12, Fakultät für Mathematik Universität Wien, 2018, pp. 3663–742, doi:10.1007/s00023-018-0723-1.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, Johannes, et al. “Local Inhomogeneous Circular Law.” Annals Applied Probability , vol. 28, no. 1, Institute of Mathematical Statistics, 2018, pp. 148–203, doi:10.1214/17-AAP1302.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
Erdös, László, and Peter Mühlbacher. “Bounds on the Norm of Wigner-Type Random Matrices.” Random Matrices: Theory and Applications, 1950009, World Scientific Publishing, 2018, doi:10.1142/s2010326319500096.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, Johannes, et al. “The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps.” ArXiv, 1804.07752.
View | Files available | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
Lee, Jii, and Kevin Schnelli. “Local Law and Tracy–Widom Limit for Sparse Random Matrices.” Probability Theory and Related Fields, vol. 171, no. 1–2, 543–616, Springer, 2018, doi:10.1007/s00440-017-0787-8.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, ALEA, 2018, pp. 1311–34, doi:10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
Alt, Johannes. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria, 2018, doi:10.15479/AT:ISTA:TH_1040.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös, László, and Dominik J. Schröder. “Fluctuations of Rectangular Young Diagrams of Interlacing Wigner Eigenvalues.” International Mathematics Research Notices, vol. 2018, no. 10, Oxford University Press, 2018, pp. 3255–98, doi:10.1093/imrn/rnw330.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki, Oskari H., et al. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics, vol. 70, no. 9, Wiley-Blackwell, 2017, pp. 1672–705, doi:10.1002/cpa.21639.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Bao, Zhigang, et al. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics, vol. 319, Academic Press, 2017, pp. 251–91, doi:10.1016/j.aim.2017.08.028.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 483 | OA
Bourgade, Paul, et al. “Universality for a Class of Random Band Matrices.” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, International Press, 2017, pp. 739–800, doi:10.4310/ATMP.2017.v21.n3.a5.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability, vol. 22, 63, Institute of Mathematical Statistics, 2017, doi:10.1214/17-ECP97.
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös, László, and Horng Yau. A Dynamical Approach to Random Matrix Theory. Vol. 28, American Mathematical Society, 2017.
View
 

2017 | Journal Article | IST-REx-ID: 615 | OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 4, Institute of Mathematical Statistics, 2017, pp. 1606–56, doi:10.1214/16-AIHP765.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, Oskari H., et al. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields, vol. 169, no. 3–4, Springer, 2017, pp. 667–727, doi:10.1007/s00440-016-0740-2.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao, Zhigang, and László Erdös. “Delocalization for a Class of Random Block Band Matrices.” Probability Theory and Related Fields, vol. 167, no. 3–4, Springer, 2017, pp. 673–776, doi:10.1007/s00440-015-0692-y.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, Johannes, et al. “Local Law for Random Gram Matrices.” Electronic Journal of Probability, vol. 22, 25, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP42.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish, Yuriy. “Local Law for the Product of Independent Non-Hermitian Random Matrices with Independent Entries.” Electronic Journal of Probability, vol. 22, 22, Institute of Mathematical Statistics, 2017, doi:10.1214/17-EJP38.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös, László, and Dominik J. Schröder. “Fluctuations of Functions of Wigner Matrices.” Electronic Communications in Probability, vol. 21, 86, Institute of Mathematical Statistics, 2017, doi:10.1214/16-ECP38.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Zhigang, et al. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics, vol. 349, no. 3, Springer, 2017, pp. 947–90, doi:10.1007/s00220-016-2805-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, Patrik, and Peter Nejjar. “Fluctuations of the Competition Interface in Presence of Shocks.” Revista Latino-Americana de Probabilidade e Estatística, vol. 9, ALEA Network, 2017, pp. 299–325.
View | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields, vol. 164, no. 1–2, Springer, 2016, pp. 165–241, doi:10.1007/s00440-014-0610-8.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1280 | OA
Bourgade, Paul, et al. “Fixed Energy Universality for Generalized Wigner Matrices.” Communications on Pure and Applied Mathematics, vol. 69, no. 10, Wiley-Blackwell, 2016, pp. 1815–81, doi:10.1002/cpa.21624.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434 | OA
Bao, Zhigang, et al. “Local Stability of the Free Additive Convolution.” Journal of Functional Analysis, vol. 271, no. 3, Academic Press, 2016, pp. 672–719, doi:10.1016/j.jfa.2016.04.006.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki, Oskari H., et al. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics, vol. 163, no. 2, Springer, 2016, pp. 280–302, doi:10.1007/s10955-016-1479-y.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel, Christian. “Anderson Transition at 2 Dimensional Growth Rate on Antitrees and Spectral Theory for Operators with One Propagating Channel.” Annales Henri Poincare, vol. 17, no. 7, Birkhäuser, 2016, pp. 1631–75, doi:10.1007/s00023-015-0456-3.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1157 | OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability, vol. 26, no. 6, Institute of Mathematical Statistics, 2016, pp. 3786–839, doi:10.1214/16-AAP1193.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1219 | OA
Lee, Jioon, et al. “Bulk Universality for Deformed Wigner Matrices.” Annals of Probability, vol. 44, no. 3, Institute of Mathematical Statistics, 2016, pp. 2349–425, doi:10.1214/15-AOP1023.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223 | OA
Froese, Richard, et al. “Localization for Transversally Periodic Random Potentials on Binary Trees.” Journal of Spectral Theory, vol. 6, no. 3, European Mathematical Society, 2016, pp. 557–600, doi:10.4171/JST/132.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257 | OA
Sadel, Christian, and Bálint Virág. “A Central Limit Theorem for Products of Random Matrices and GOE Statistics for the Anderson Model on Long Boxes.” Communications in Mathematical Physics, vol. 343, no. 3, Springer, 2016, pp. 881–919, doi:10.1007/s00220-016-2600-4.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel, Johannes, et al. “Evolutionary Games of Condensates in Coupled Birth-Death Processes.” Nature Communications, vol. 6, 6977, Nature Publishing Group, 2015, doi:10.1038/ncomms7977.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös, László, and Antti Knowles. “The Altshuler–Shklovskii Formulas for Random Band Matrices II: The General Case.” Annales Henri Poincare, vol. 16, no. 3, Springer, 2015, pp. 709–99, doi:10.1007/s00023-014-0333-5.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös, László, and Antti Knowles. “The Altshuler-Shklovskii Formulas for Random Band Matrices I: The Unimodular Case.” Communications in Mathematical Physics, vol. 333, no. 3, Springer, 2015, pp. 1365–416, doi:10.1007/s00220-014-2119-5.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao, Zhigang, et al. “Universality for the Largest Eigenvalue of Sample Covariance Matrices with General Population.” Annals of Statistics, vol. 43, no. 1, Institute of Mathematical Statistics, 2015, pp. 382–421, doi:10.1214/14-AOS1281.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications